Sunday, October 29, 2006

Antibiotic


I am still sick. I think I am finally kicking the bronchitis (though I still have a nasty cough), but I want to warn everyone of a terrible side effect that arose from an un-necessary antibiotic that I was given. Antibiotic are supposed to kill bacteria, but sometimes that can be a very, very bad thing. You have thousand of bacteria that live in your intestines. Most of them are good and they usually keep the bad guys in check. Well, if you kill off the good guys, the bad guys decide its party time and start to reproduce and cause some issues. If you EVER start to have diarrhea within a few days of stopping an antibiotic, PLEASE do yourself a favor and call your doctor. Maybe you can prevent yourself from getting c. difficile colitis.

2 comments:

Koenig rugrats said...

Hope you feel better Carrie!

kikalee said...

Oh no Carrie, I'm so sorry you're dealing with a double dose of illnesses. Get well soon.